# SDR QXEA2015070100355

- Difficulty date: June 23, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 15,994 hours, 17,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN VARIOUS LOCATIONS ON SEAT TRACK, NR 3 PN:85338261-101. BLENDED DAMAGE AREAS ON SEAT TRACK NR 3.  ORIGINAL THICKNESS ON UPPER CLAW IS .420, REMOVED .006 MAX ALLOWED IS .015 REMAINING THICKNESS IS .414 ORIGINAL THICKNESS OF INNER CLAW PORTION 15 .160 REMOVED, .006 MAX ALLOWED IS .035 REMAINING THICKNESS IS .154 FOUND TO BE WITHIN LIMITS, REF SRM 53-20-49, REPAIR OZ, PG 205, FIG 201, SHEET 3.  C/W ET INSP ON REWORKED AREAS REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  APPLIED ALODINE TO BARE METAL ON SEAT TRACK NR 3 REF SRM 51-21-10-02-01. COMPLIED WITH FORM M-184.
